# SDR SWAA031307

- Difficulty date: June 11, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 50,281 hours, 47,672 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR SKIN CRACKED AT AFT LOWER CORNER CUTOUT.  REPAIRED SKIN PER SWA EA.
